# SDR 2004FA0000703

- Difficulty date: August 4, 2004
- Submitted: September 9, 2004
- Operation: General aviation
- Aircraft: N858PA
- Make and model: Diamon DA 40
- Aircraft serial: 40258
- Aircraft time: 399 hours
- Engine: Lyc IO360A1A
- Engine time: 399 hours
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Header
- Part number: DA403REVB
- Part serial: 16G850017
- Condition: Broken
- Location: Engine
- Part time: 399 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON 100 HOUR INSPECTION FOUND EXHAUST RISER BROKEN AT NR 2 EXHAUST IB MOUNTING BOLT.  SUBMITTED REPORT TO MFG.
